*Disclaimer: The cover image in this article was used for illustrative purposes only.


A First Nations community located in southern Alberta was hit by 22 overdoses in only 48 hours. Since then, the community has issued a public warning cautioning locals about the deadly consequences of the most recent drug-related overdoses. 

Earlier this week, the indigenous community suffered a shocking 22 overdoses in only two mere days. Not only that, one local died from their overdose. The local administration believes that the drug responsible for the overdoses is roughly 100 times stronger than Fentanyl. 

On Thursday, November 22nd, the Blood Tribe Administration posted an immediate warning locals about the drugs related to the town's most recent overdoses.  In the Facebook post, the Chief and Council are claiming that the overdoses were caused by a street drug known as Carfentanil. 

They went on to explain that after issuing a warning earlier this week, more overdoses occurred. Since it seemed that the community was not taking the alert seriously, the Chief and Council administered another warning urging people not to partake in the deadly street drug. 

They are warning people to alert their families and friends with this message to inform them that only one dose can be lethal, causing respiratory arrest and even death. 

Click here to read the full Facebook post. 

Start the Conversation
Account Settings
Notifications
Favourites
Log Out